Change search
ReferencesLink to record
Permanent link

Direct link
An interview with Lars-Erik Persson
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Department of Pure Mathematics, Ferdowsi University of Mashhad.
2010 (English)In: Banach Journal of Mathematical Analysis, ISSN 1735-8787, Vol. 4, no 1, 202-214 p.Article in journal (Refereed) Published
Abstract [en]

On the occasion of his 65th birthday, we had an interview with Professor Lars-Erik Persson. We present several questions in this interview together with his answers. Some of the answers are indeed surprising also to us who know him well

Place, publisher, year, edition, pages
2010. Vol. 4, no 1, 202-214 p.
Research subject
URN: urn:nbn:se:ltu:diva-12567Local ID: bbb46760-5b5e-11df-ab16-000ea68e967bOAI: diva2:985518
Validerad; 2010; 20100509 (ysko)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(482 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 482 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Banach Journal of Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link